# SDR F3LA2017041400101

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 48,830 hours, 23,773 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Monitor
- Part number: 351HS1002
- Part serial: 8879
- Condition: Malfunctioned
- Location: Brake Temp
- Part time: 48,830 hours, 23,773 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 3 BRAKE TEMP WAS 990C DURING FLIGHT.   REPLACED BRAKE TEMP MONITORING UNIT (3GW) IAW AMM-32-47-18PB 401. OPS CHECKED NORMAL.
